Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Taking clonax. Facing erection problem. What is the reason?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
Dear Sir, I am unable to get an erection post marrige. I got married just 15 days ago.I am cluless abt it . I did not have any sex life before marrige.
age 30 . weinght 78 kg .
Medicine take : clonax.5 for 1 month ( before 6 months ) due to personal reasons
Posted Fri, 29 Mar 2013 in Erectile Dysfunction
Answered by Dr. Payman Hajiazim 12 minutes later
Hi there, Thanks for asking. You have mentioned that you have been taking antidepressant, clonax and also prolomet (metoprolol) for personal reasons.
One of the most common reasons for erection problem are medications. One of the most common class of medications which can cause erection problem are the class of beta blocker. Prolmet is from this class and can cause this problem.
Let me know what you are referring by mentioning antidepressant medication in your history?
Another factor that may be responsible is that sometimes grief from death of relatives may take longer and change to a depression. You may also ask your doctor to see if you are depressed. Depression is one of the causes for erection problem.
Let me know about it. I wish you a good health.
Above answer was peer-reviewed by
Follow-up: Taking clonax. Facing erection problem. What is the reason? 24 hours later
Dear Sir,

Thanks for your reply.

I would like to highlight that i took clonax .5 and prolomet xl 50 only for a month . I am currently not taking any anti depresent and my family physian has told me that it has completely cured . I had to take those drugs 6 months back due to depresion caused due to my fathers death.

Please advice how can i get a normal sex life with good erection as it is becoming very embarrassing .
Answered by Dr. Payman Hajiazim 5 hours later
Hi there, thanks for asking. You mentioned that you had depression following the loss. The medication you mentioned just treat the anxiety which often accompany the depression following the loss, but not depression. It is probable that you still have low mood or a partial depression left. Let me know about your appetite, your energy level, about concentration, and if you enjoy your life. Waiting for your response.
Above answer was peer-reviewed by
Follow-up: Taking clonax. Facing erection problem. What is the reason? 18 hours later
Dear Sir , I am enjoying other aspect of life and marriage quiet well.I eat a health diet . Dont smoke and drink. I am working in a corporate office for last 5-6 years and love to hang out with friends and wife.
But the only issue i am facing is sexual problem.It is like a bolt from the blue. .Although my wife is quiet OK to wait further but i am again getting anxious depressed day by day.

Is medicine like Viagra the only option left for me ? Also my friend told me to take Zolfresh when i am depressed . I did not take it without a doctors approval as anti depresent further reduce the sex apetite ( learned from net) .

Need your guidance.

Answered by Dr. Payman Hajiazim 36 minutes later
Hi there, thanks for asking. Viagra is a very good choice since it increases the desire in men. You probably don't have depression to need an antidepressant. Zolfresh (zolpidem) is a sleep aid and your sleep is fine. Viagra does not have any side effect especially at your age. Start with low dose (25 mg or 50 mg) and take it 90-120 minutes before intimacy. Let me know about its efficacy. I wish you a sweet marital life.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor